# SDR CALA2025081107610

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 90,322 hours, 17,958 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 120C3578
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 819,683 hours, 718,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L PACK TEMP EICAS MSG. ITEM DEFERRED IAW MEL 2151J LEFT PACK AUTO MODE INOP LEFT PACK PUT IN STANDBY MODE L PACK 'AUTO' TEMPERATURE CONTROL SYSTEM(S) INOPERATIVE. ITEM DEFERRED IAW MEL 2151J LEFT PACK AUTO MODE INOP LEFT PACK PUT IN STANDBY MODE PERFORMED TROUBLESHOOTING OF LEFT PACK PER FIM TASK 21-51 TASK 877. REMOVED AND REPLACED LEFT PACK TEMPERATURE SENSOR PER AMM 21-51-08. BITE TEST AND OPS TEST FAILED. L PACK TEMP EICAS MSG REMAINS. MEL CONTINUES. FURTHER TROUBLESHOOTING REQUIRED. PARTS USED:  99-2152-3-9003,QTY :1 PERFORMED BITE TEST OF LEFT PACK TEMP CONTROLLER IAW AMM 21-51-14, FOUND FAULTY CONTROLLER. REMOVED AND REPLACED LEFT PACK TEMP CONTROLLER PER AMM 21-51-14, BITE TEST OK.
